# SDR 03041423

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N423FJ
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, FROM ROA TO CVG; CREW REPORTED SMOKE IN FLIGHT DECK. AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT ANY FURTHER INCIDENT. MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK AND NO DEFECTS WERE NOTED. THE AIRCRAFT WAS RELEASED FOR SERVICE.
